# SDR ASOA201000284

- Difficulty date: February 18, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,673 hours, 16,830 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 BULKHEAD WEB & CAP ANGLE HAS (5) HFEL INDICATIONS NOTED AS LISTED: (1) IN WEB 70 PERCENT FSH 0.5" LONG AT RBL 18.0 WL 59.10 (2) IN WEB 60% FSH0.5" LONG AT RBL 9.0 WL 54.10 (3) IN CAP ANGLE 60 PERCENT FSH 0.2" LONG BELOW RBL 18.0 POST (4) IN CAP ANGLE 50 PERCENT FSH 0.2" LONG BELOW LBL 18.0 POST (5) IN CAP ANGLE 50 PERCENT FSH 0.2" LONG BELOW LBL 9.0 POST. FAILS NDT INSPECTION. COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260.
